# SDR AUS20020697

- Difficulty date: June 5, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cessna 182P
- Engine: Cont O470*
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH HORIZONTAL STABILISER AND FIN CONTAINED EXTENSIVE SURFACECORROSION.
